Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

I am 59. No period for 5 years. On estradiol. Having back pain and bleeding started. Should I be concerned?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I am 59 no period for 5 yrs on estradiol, have low back pain on waking, incontinence when bladder is full, began bleeding today should I be concerned?

Posted Mon, 13 Aug 2012 in Menstruation and Miscarriage
Answered by Dr. Sree Gouri SR 25 minutes later

Thanks for the query.

the possibilities according to your description are,

-uterine prolapse with cystocele: as age progresses weakening of ligaments occur which may lead to descent of uterus along with cervix in some women, that may lead to backache when walking with progression of the day, if associated with cystocele sometimes full bladder can lead to incontinence, if any ulceration occurs on the prolapsed part due to congestion bleeding can occur.

-urinary tract infection: can lead to incontinence, body pains.

-dry vagina and gynecological problems: bleeding after menopause to be investigated carefully, as age progresses estrogen decreases though you are taking if that is not sufficient vagina can become dry and can lead to bleeding on slight friction, thinned out endometrial layer can also cause this, rarely malignancies may also be responsible.

so you better consult gynecologist and get physical examination and if needed ultrasound which will rule out the possible causes for your complaints.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor